# SDR AALA202011139001

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 53,677 hours, 34,189 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR EMERGENCY CYLINDER/ACCUMULATOR BELOW LIMITS.  SERVICED L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER (AALA202011139012), PER AMM 52-10-00.
